# SDR AALA20100419TUL06

- Difficulty date: April 19, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N7542A
- Make and model: Doug DC-9-82
- Aircraft serial: 49996
- Aircraft time: 56,671 hours, 29,034 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NUMBER 6 DAMAGED AT STATION 207.  INSTALLED SERVICEABLE TRACK PER SRM 53-05-00 FIGURE 4F.
